MathSciNet Relay Station
MathSciNet bibliographic data
MR1440719 (98d:14036) 14G25 (14H25)
Moriwaki, Atsushi Bogomolov conjecture over function fields for stable curves with only irreducible fibers. Compositio Math. 105 (1997), no. 2, 125–140.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement